# SDR WRLA98079

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11
- Aircraft serial: 48631
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 61071800
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, FLT CREW RECEIVED A NR 2 ENGINE FIRE WARNING.  FLT CREW RETARDED THE THROTTLE AND WARNIGN WENT OUT.  FLT CREW ELECTED TO RETURN TO POINT OF DEPARTURE FOR MAINTENANCE.  MAINTENANCE PERSONNEL FOND 'B' FIRE LOOP HARNESS BAD.  PART WAS REPLACED.  GROUND RUNS WERE COMPLETED WITH NO MALFUNCTIONS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
